# SDR AWXA200200295

- Difficulty date: March 11, 2002
- Submitted: April 4, 2002
- Operation: Air carrier
- Aircraft: N304AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24011
- Aircraft time: 44,192 hours, 31,365 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: BAC1509100146
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LCQ - MAJOR REPAIR - DURING C-15 CHECK GALVANIC CORROSION WAS FOUND ON FLOOR SUPPORT AND NUTPLATES IN THE AFT CARGO PIT AT BS 773, LBL 2.5. MAINTENANCE REMOVED NUTPLATES AND CLEANED CORROSION, FABRICATED 2 EACH REPAIR ANGLES AND INSTALLED REPAIR PARTS IAW B737-300 SRM 53-00-58, FIG. 201, PG. 203.
